| Model Number |
1054260B |
| Medical Device Problem Code |
No Display/Image (1183)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/03/2026
Type of Reportable Event
Malfunction
Event or Problem Description
A trilogy 100 ventilator, u.S.A - bt device was returned to a third-party service center for evaluation.There was no allegation of device malfunction, and the device was not reported to have been in patient use.During evaluation of the device, the service technician confirmed that there was a blank screen.The device evaluation does not identify any specific component malfunction that would need to be replaced to resolve the blank screen issue.Additionally, the service technician found that there were no visible foam particles, and the error codes were unretrievable.After the evaluation was complete, the device was scrapped.
Additional Manufacturer Narrative
The reported failure of display issue is accommodated in the product risk management file as being linked to hazard with description patient exposure to function / deterioration of function.Complaints for this failure are reviewed via the post market complaint trending and escalation processes to assess for the observed probability levels and compare them with the predicted levels in the risk file for the hazards linked to the failure.As of the date of submission for this report, there is no further indication that complaints for the failure in question has led to unacceptable increase in probability levels for the hazardous situations in scope, and therefore no further action will be pursued.Qa continues to monitor complaints for this issue per the cadence in the complaint trending procedures.Device exceeds expected life.Dhr not required.